Alert archive / Wisconsin / Special Weather Statements in 2019
Special Weather Statement, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special weather statement at Jun 28, 2019, 2:14 AM CDT for Green Lake County, Marquette County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2019, 2:14 AM CDT (07:14 UTC)
- Expired
- Jun 28, 2019, 3:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
Counties Green Lake County, WI, Marquette County, WI
The radar
The Green Bay radar (KGRB), 100 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
690
WWUS83 KMKX 280714
SPSMKX
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
214 AM CDT Fri Jun 28 2019
WIZ046-047-051-280800-
Green Lake-Marquette-Fond Du Lac-
214 AM CDT Fri Jun 28 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...WESTERN
FOND DU LAC AND MARQUETTE COUNTIES...
At 214 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wautoma to 8 miles southwest of
Montello. Movement was east at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Waupun, Ripon, Berlin, Montello, Markesan, Princeton, Rosendale,
Green Lake, Brandon, Packwaukee, Alto, Manchester, Endeavor,
Neshkoro, Fairwater, Kingston, Marquette, Glen Oak, Lagoda and
Harrisville.
LAT...LON 4390 8888 4389 8853 4363 8865 4364 8957
4398 8940 4398 8889
TIME...MOT...LOC 0714Z 274DEG 35KT 4409 8922 4369 8942
$$
STUMPFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Jun 28, 1:01 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 28, 1:01 AM CDT, 1 hour 13 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 101 AM CDT Fri Jun 28 2019 .UPDATE... Still monitoring trends with line of storms from near La Crosse to Wisconsin Rapids moving southeast toward the area. Bowing segment moving southeast toward Sauk County looks to be producing gusts to at least 30 knots per KCMY ASOS. It should reach northwestern Sauk County around 0615Z. Straight line winds would be the main concern with this storm. As usual, the CAMs are slow with the progression of this line of storms, and are having some initialization issues as well. Current thinking is a southeastward progression into the area in the next 1 to 2 hours. Adjusting the CAMs to what is going on now, they try to dissipate the convection as it moves southeast through the area overnight. There is still some support from the low level jet, and the elevated CAPE gradient is aligned to support a continued southeast movement. Without a strong shortwave trough or jet streak dynamics to help with upward vertical motion, the weakening trend may occur. Overall, uncertainty abounds with what exactly will occur overnight, and will be adjusting PoPs several times to capture trends. In addition, where the outflow/quasi-stationary front stalls out later today will be key for additional thunderstorm development. Given the amount of mean layer CAPE with modest deep layer bulk shear, strong to a few severe storms are possible once again this afternoon and evening. && .AVIATION(06Z TAFS)... Line of showers and thunderstorms should move southeast into the area in the next 1 to 2 hours, though uncertainty exists with how far southeast these storms will last before gradually weakening. Gusty winds and some hail are possible with these storms, if they maintain their strength, over the next few hours. Given uncertainty with the thunderstorm trends, kept vicinity thunder wording going in TAFs after 10Z Friday. Otherwise, expect light winds and VFR conditions into Friday afternoon. Diurnal cumulus clouds should develop by afternoon as well. Another round of showers and storms may occur in the afternoon and evening, with the warm front lingering nearby. More strong to a few severe storms may be possible, though uncertainty remains with timing and placement of storms. May see a period of fog and low stratus develop later Friday night across the area, with the moist and humid airmass lingering with light winds. && .PREV DISCUSSION... (Issued 912 PM CDT Thu Jun 27 2019) UPDATE... Currently keeping an eye on southern Minnesota and additional convective development across this area. Thunderstorms may initially take more of a west to east track, but should eventually start to turn more southerly as the low level jet increases. This turn may not happen until closer to the pre-dawn hours, and there are still a lot of questions about just how robust this activity will be given the earlier round of thunderstorms. The timing and location of this next round will also impact the potential for yet more storms on Friday afternoon/evening. Overall, lots of uncertainty with the forecast for the next 24 hours. MARINE... The main concern over the lake will be thunderstorm chances for the next few days. Another round of storms is possible late tonight, and again on Friday. Additional storms are possible late in the weekend and early next week. Stronger winds are possible with any of the rounds of storms. Outside of the thunderstorm concerns, winds will generally be light to moderate from the south, except where modified locally by storms. Some fog is possible at times as warmer air moves over the cooler lake water, but this potential is uncertain at this time. AVIATION(00Z TAFS)... VFR conditions are expected, except within any thunderstorms. A break is expected this evening. Another round of showers and thunderstorms is possible overnight into Friday morning moving from north to south. With them, lower ceilings are expected to develop overnight across central Wisconsin and they may sink toward southern Wisconsin late Friday morning. There is a chance for scattered thunderstorms through the day. At 1500 to 2000 feet, winds could be around 35 knots for a short time overnight. Southwest winds of 15 knots or less are expected through Friday morning. A frontal boundary will sag southward through the region later in the day and wind will become light and variable as it stalls over southern Wisconsin. PREV DISCUSSION... (Issued 220 PM CDT Thu Jun 27 2019) SHORT TERM... This afternoon and Tonight. The MCS near the MS River is expected to continue ewd around 35-40 kts as it encounters MLCAPE values of 2000-3000 J/KG and lowering MLCIN values. Damaging straight-line winds are the main concern. The gust front is currently out ahead of the line which may limit the SVR wind potential unless it becomes more balanced. Afterward, the larger scale LLJ will focus from IA into nrn WI where a couple MCVs will track ewd. The LLJ will gradually veer through the night and layover into srn WI for the early Fri AM hours. Scattered tstorms are expected this evening at times in the wake of the MCS but another MCS is then expected to move sewd into srn WI for the early Fri AM hours. Some heavy rain concerns since some locations could have multiple rounds of tstorms but overall the flash flood risk remains low. Friday. The outflow boundary/stationary front may trigger isold to sct tstorm development for Fri afternoon. No upper dynamics are present and wind shear is weak, but pulse SVR storms will be possible due to moderate to large CAPE and weak CIN. LONG TERM... Friday Night through Sunday...Forecast confidence high. The frontal boundary will likely sag south to around the WI/IL state Friday night as mid level ridging builds in the plains and nudges into Wisconsin. Thunderstorm chances will continue into the evening due to weak shortwave activity moving over this frontal boundary. Most models, with the exception of the NAM which brings in cooler temps, show plenty of instability through the evening. The mid level ridge will push more into the region on Saturday and southwest flow at the surface will bring warmer temps into the region. Many areas, especially in the west could hit 90 degrees. There isn't much in the way of forcing for Saturday so it will probably be dry. However the weak cap does erode somewhat later in the day with 2000 plus of cape so can't rule out a thunderstorm if the cap weakens. The ridge remains in place on Sunday then starts to break down Sunday night or Monday as shortwave activity moves through. Sunday has a good chance of being dry then precip chances increase during the evening and overnight with the short wave activity. Monday through Thursday...Forecast confidence medium. Zonal flow will dominate with shortwave activity moving through. A weak frontal boundary will be wavering across the region providing the focus for on and off thunderstorm chances during this period. Somewhat milder temperatures are expected, with highs in the lower to middle 80s. The humidity will likely continue with dew points in the upper 60s during the day. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Wood Tonight/Saturday and Aviation/Marine...Boxell Saturday Night through Friday...99
Hazardous weather outlook, Jun 27, 8:48 PM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 848 PM CDT Thu Jun 27 2019 WIZ046-047-051-052-056>060-062>072-290200- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 848 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Another round of thunderstorms is possible overnight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible each day from Friday through the weekend and into early next week. Some strong or severe storms may occur on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Friday. LMZ643>646-290200- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 848 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Thunderstorms are possible overnight. There will also be chances for dense fog tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible each day from Friday through the weekend and into early next week. Some strong or severe storms may occur on Friday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-290200- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 848 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Another round of thunderstorms is possible overnight. There will also be chances for dense fog tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible each day from Friday through the weekend and into early next week. Some strong or severe storms may occur on Friday. www.weather.gov/mkx
In the hours before
Local storm report, Jun 27, 9:33 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG BARABOO 43.47N 89.74W
06/27/2019 SAUK WI EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND BARABOO WITH SOME
POWER LINES DOWN AS WELL.
0322 PM TSTM WND GST 1 SSW DARLINGTON 42.67N 90.13W
06/27/2019 E45 MPH LAFAYETTE WI EMERGENCY MNGR
A FEW SMALL TREE LIMBS DOWN SOUTH OF
DARLINGTON.
0340 PM TSTM WND DMG 5 SE PORTAGE 43.49N 89.41W
06/27/2019 COLUMBIA WI EMERGENCY MNGR
NUMEROUS TREE LIMBS DOWN SOUTH OF PORTAGE
NEAR HWY 16 AND 51.
0440 PM TSTM WND DMG SULLIVAN 43.01N 88.59W
06/27/2019 JEFFERSON WI EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE EASTERN SIDE OF
JEFFERSON COUNTY, MORE SO BY SULLIVAN. POWER
LINES DOWN THERE AS WELL WITH 4,000 PEOPLE
WITHOUT POWER.
0447 PM TSTM WND DMG 1 W OCONOMOWOC 43.11N 88.52W
06/27/2019 WAUKESHA WI NWS EMPLOYEE
LARGE TREE LIMBS DOWN THROUGHOUT THE
SOUTHWEST PORTION OF OCONOMOWOC. SOME
SHINGLES PEELED BACK ON HOUSES.
&&Local storm report, Jun 27, 9:48 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
948 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 2 NNW DOUSMAN 43.05N 88.49W
06/27/2019 WAUKESHA WI NWS EMPLOYEE
8 TREES DOWN, WITH 1-2 DOZEN LARGE LIMBS
DOWN ALSO.
&&Local storm report, Jun 27, 10:06 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1006 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 1 SE MEQUON 43.22N 87.98W
06/27/2019 M58 MPH OZAUKEE WI PUBLIC
MULTIPLE TREE BRANCHES DOWN.
&&
ARBLocal storm report, Jun 27, 10:33 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG 3 S GERMANTOWN 43.20N 88.11W
06/27/2019 WASHINGTON WI TRAINED SPOTTER
LARGE TREE DOWN.
0540 PM TSTM WND DMG CUDAHY 42.95N 87.87W
06/27/2019 MILWAUKEE WI PUBLIC
LARGE TREE DOWN NEAR MITCHELL AIRPORT.
0533 PM TSTM WND DMG 3 E GREENDALE 42.93N 87.95W
06/27/2019 MILWAUKEE WI PUBLIC
LARGE TREES DOWN.
0525 PM TSTM WND DMG 1 NW GLENDALE 43.14N 87.94W
06/27/2019 MILWAUKEE WI PUBLIC
LARGE TREE BLOWN OVER.
0523 PM TSTM WND GST PELL LAKE 42.54N 88.36W
06/27/2019 E60 MPH WALWORTH WI TRAINED SPOTTER
TREE DAMAGE IN PELL LAKE.
0520 PM TSTM WND GST 1 SE MEQUON 43.22N 87.98W
06/27/2019 M58 MPH OZAUKEE WI PUBLIC
MULTIPLE TREE BRANCHES DOWN.
0512 PM TSTM WND DMG 2 NNE MENOMONEE FALLS 43.17N 88.11W
06/27/2019 WAUKESHA WI LAW ENFORCEMENT
TREES AND POWERLINES DOWN ACROSS THE AREA.
0510 PM TSTM WND DMG WILLIAMS BAY 42.57N 88.55W
06/27/2019 WALWORTH WI PUBLIC
FEW LARGE TREES AND POWERLINES DOWN.
0500 PM TSTM WND GST 2 E SLINGER 43.33N 88.25W
06/27/2019 E60 MPH WASHINGTON WI PUBLIC
0500 PM TSTM WND DMG 1 ESE WAUKESHA 43.00N 88.22W
06/27/2019 WAUKESHA WI PUBLIC
STRUCTURAL DAMAGE TO GARAGE.
0455 PM TSTM WND DMG 1 E DELAFIELD 43.07N 88.37W
06/27/2019 WAUKESHA WI LAW ENFORCEMENT
SHINGLE DAMAGE.
0450 PM TSTM WND DMG 1 SE HARTFORD 43.32N 88.38W
06/27/2019 WASHINGTON WI PUBLIC
LARGE TREE DOWN.
0450 PM TSTM WND DMG DOUSMAN 43.01N 88.47W
06/27/2019 WAUKESHA WI PUBLIC
TREE UPROOTED.
0447 PM TSTM WND DMG 1 W OCONOMOWOC 43.11N 88.52W
06/27/2019 WAUKESHA WI NWS EMPLOYEE
LARGE TREE LIMBS DOWN THROUGHOUT THE
SOUTHWEST PORTION OF OCONOMOWOC. SOME
SHINGLES PEELED BACK ON HOUSES.
0445 PM TSTM WND GST 2 WSW FOND DU LAC 43.77N 88.49W
06/27/2019 M62 MPH FOND DU LAC WI ASOS
0445 PM TSTM WND DMG 1 S FOND DU LAC 43.77N 88.45W
06/27/2019 FOND DU LAC WI EMERGENCY MNGR
TREES DOWN IN THE CITY OF FOND DU LAC.
0445 PM TSTM WND DMG 1 WSW FOND DU LAC 43.78N 88.47W
06/27/2019 FOND DU LAC WI PUBLIC
LARGE TREES DOWN.
0445 PM TSTM WND DMG 2 NNW DOUSMAN 43.05N 88.49W
06/27/2019 WAUKESHA WI NWS EMPLOYEE
8 TREES DOWN, WITH 1-2 DOZEN LARGE LIMBS
DOWN ALSO.
0440 PM TSTM WND DMG 2 SW FOND DU LAC 43.76N 88.48W
06/27/2019 FOND DU LAC WI PUBLIC
BILLBOARD DAMAGE.
0440 PM TSTM WND DMG SULLIVAN 43.01N 88.59W
06/27/2019 JEFFERSON WI EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE EASTERN SIDE OF
JEFFERSON COUNTY, MORE SO BY SULLIVAN. POWER
LINES DOWN THERE AS WELL WITH 4,000 PEOPLE
WITHOUT POWER.
0435 PM TSTM WND DMG 2 SW BELOIT 42.51N 89.04W
06/27/2019 ROCK WI EMERGENCY MNGR
TREES DOWN ACROSS THE AREA.
0430 PM TSTM WND DMG JANESVILLE 42.68N 89.02W
06/27/2019 ROCK WI LAW ENFORCEMENT
TREES DOWN ACROSS THE AREA.
0427 PM TSTM WND GST 2 N JUNEAU 43.43N 88.70W
06/27/2019 M63 MPH DODGE WI AWOS
0425 PM TSTM WND DMG BEAVER DAM 43.46N 88.84W
06/27/2019 DODGE WI EMERGENCY MNGR
POWERLINES AND TREES DOWN.
0420 PM TSTM WND DMG ALBANY 42.71N 89.43W
06/27/2019 GREEN WI LAW ENFORCEMENT
TREES DOWN ACROSS THE AREA.
0420 PM TSTM WND DMG 3 S ORFORDVILLE 42.59N 89.25W
06/27/2019 ROCK WI LAW ENFORCEMENT
TREES DOWN.
0420 PM TSTM WND DMG RIPON 43.84N 88.84W
06/27/2019 FOND DU LAC WI PUBLIC
LARGE TREES DOWN.
0415 PM TSTM WND DMG FOX LAKE 43.57N 88.91W
06/27/2019 DODGE WI EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
FOX LAKE. TREES AND POWERLINES DOWN.
0405 PM TSTM WND DMG 6 E NESHKORO 43.98N 89.10W
06/27/2019 GREEN LAKE WI EMERGENCY MNGR
TREES DOWN.
0405 PM TSTM WND DMG 2 ENE PRINCETON 43.87N 89.09W
06/27/2019 GREEN LAKE WI EMERGENCY MNGR
TREES DOWN.
0405 PM TSTM WND GST MARQUETTE 43.75N 89.14W
06/27/2019 M59 MPH GREEN LAKE WI EMERGENCY MNGR
0404 PM TSTM WND GST MARQUETTE 43.75N 89.14W
06/27/2019 E55 MPH GREEN LAKE WI FIRE DEPT/RESCUE
0355 PM TSTM WND GST 1 E SUN PRAIRIE 43.19N 89.21W
06/27/2019 E60 MPH DANE WI PUBLIC
0350 PM TSTM WND DMG MONONA 43.06N 89.34W
06/27/2019 DANE WI PUBLIC
LARGE OAK TREE DOWN IN MONONA, WINNEQUAH AND
MAYWOOD STREETS. POWER LINES AFFECTED. LARGE
LIMBS DOWN NEARBY ALSO.
0350 PM TSTM WND DMG 3 NW MARQUETTE 43.77N 89.18W
06/27/2019 MARQUETTE WI PUBLIC
TREES DOWN AND EXTENSIVE PIER DAMAGE ON LAKE
PUCKAWAY.
0345 PM TSTM WND DMG DE FOREST 43.25N 89.34W
06/27/2019 DANE WI PUBLIC
PICTURES OF LARGE BRANCHES DOWN.
0340 PM TSTM WND DMG 7 SW ENDEAVOR 43.66N 89.58W
06/27/2019 MARQUETTE WI FIRE DEPT/RESCUE
TREES DOWN NEAR BRIGGSVILLE.
0340 PM TSTM WND DMG 3 S MIDDLETON 43.06N 89.51W
06/27/2019 DANE WI PUBLIC
SEVERAL LARGE TREES DOWN IN MIDDLETON AND
WEST MADISON.
0340 PM TSTM WND DMG 1 SE MIDDLETON 43.09N 89.49W
06/27/2019 DANE WI PUBLIC
TOP HALF OF MATURE MAPLE SNAPPED OFF ONTO
GARAGE ON UNIVERSITY AVE IN MIDDLETON. MANY
BRANCHES DOWN ALSO.
0340 PM TSTM WND DMG 5 SE PORTAGE 43.49N 89.41W
06/27/2019 COLUMBIA WI EMERGENCY MNGR
NUMEROUS TREE LIMBS DOWN SOUTH OF PORTAGE
NEAR HWY 16 AND 51.
0330 PM TSTM WND DMG 2 SSE SAUK CITY 43.25N 89.71W
06/27/2019 DANE WI PUBLIC
SWATH OF TREES DOWN.
0322 PM TSTM WND GST 1 SSW DARLINGTON 42.67N 90.13W
06/27/2019 E45 MPH LAFAYETTE WI EMERGENCY MNGR
A FEW SMALL TREE LIMBS DOWN SOUTH OF
DARLINGTON.
0319 PM TSTM WND DMG BARABOO 43.47N 89.74W
06/27/2019 SAUK WI EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND BARABOO WITH SOME
POWER LINES DOWN AS WELL.
0318 PM TSTM WND DMG ARENA 43.16N 89.91W
06/27/2019 IOWA WI EMERGENCY MNGR
IOWA COUNTY EMERGENCY MANAGEMENT REPORTS
LOTS OF TREES DOWN BETWEEN MINERAL POINT AND
ARENA.
0315 PM TSTM WND GST 1 SE REEDSBURG 43.53N 89.98W
06/27/2019 M46 MPH SAUK WI AWOS
REEDSBURG AIRPORT.
0256 PM TSTM WND GST 6 WNW SPRING GREEN 43.21N 90.19W
06/27/2019 M55 MPH SAUK WI ASOS
LONE ROCK AIRPORT.
&&Special weather statement, Jun 28, 1:09 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
109 AM CDT Fri Jun 28 2019
WIZ046-047-056-057-280715-
Columbia-Green Lake-Marquette-Sauk-
109 AM CDT Fri Jun 28 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN GREEN
LAKE...WESTERN COLUMBIA...MARQUETTE AND SAUK COUNTIES...
At 109 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of New Rome to 8 miles
east of Cashton. Movement was southeast at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Baraboo, Portage, Reedsburg, Prairie Du Sac, Sauk City, Wisconsin
Dells, Lake Wisconsin, Berlin, Lake Delton, Montello, West Baraboo,
Westfield, Princeton, Lawrence, Packwaukee, North Freedom, Oxford,
Endeavor, Neshkoro and Merrimac.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4329 8964 4329 8971 4327 8972 4324 8977
4322 8982 4341 9019 4355 9019 4356 9031
4364 9031 4364 8960 4398 8960 4398 8892
TIME...MOT...LOC 0609Z 300DEG 36KT 4417 9002 4373 9062
STUMPFSpecial weather statement, Jun 28, 2:14 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
214 AM CDT Fri Jun 28 2019
WIZ046-047-051-280800-
Green Lake-Marquette-Fond Du Lac-
214 AM CDT Fri Jun 28 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...WESTERN
FOND DU LAC AND MARQUETTE COUNTIES...
At 214 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wautoma to 8 miles southwest of
Montello. Movement was east at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Waupun, Ripon, Berlin, Montello, Markesan, Princeton, Rosendale,
Green Lake, Brandon, Packwaukee, Alto, Manchester, Endeavor,
Neshkoro, Fairwater, Kingston, Marquette, Glen Oak, Lagoda and
Harrisville.
LAT...LON 4390 8888 4389 8853 4363 8865 4364 8957
4398 8940 4398 8889
TIME...MOT...LOC 0714Z 274DEG 35KT 4409 8922 4369 8942
STUMPFThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:09 AM CDT | Special Weather Statement | MKX | Marquette, Sauk | 66 min |
| Jun 28, 4:31 AM CDT | Special Weather Statement | MKX | Ozaukee | 29 min |
| Jun 28, 4:43 AM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 62 min |
| Jun 28, 5:26 AM CDT | Special Weather Statement | MKX | Columbia, Sauk | 64 min |
| Jun 28, 6:00 AM CDT | Special Weather Statement | MKX | Waukesha | 60 min |
| Jun 28, 6:35 AM CDT | Special Weather Statement | MKX | Dane, Jefferson | 55 min |
| Jun 28, 7:03 AM CDT | Special Weather Statement | MKX | Milwaukee, Waukesha | 57 min |
| Jun 28, 7:10 AM CDT | Special Weather Statement | MKX | Sauk | 35 min |
| Jun 28, 7:34 AM CDT | Special Weather Statement | MKX | Rock, Walworth | 56 min |
| Jun 28, 7:56 AM CDT | Special Weather Statement | MKX | Dane | 34 min |
Nearby
Special Weather Statements in Wisconsin, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.